×

zbMATH — the first resource for mathematics

Henkin-Ramirez kernels with weight factors. (English) Zbl 0466.32001

MSC:
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
32T99 Pseudoconvex domains
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] B. BERNDTSSON, Integral formulas for the ∂∂-equation and zeros of bounded holomorphic functions in the unit ball, Math. Ann., 249 (1980), 163-176. · Zbl 0414.31007
[2] P. CHARPENTIER, Solutions minimales de l’équation ∂u = f dans la boule et dans le polydisque, Ann. Inst. Fourier, 30, 4 (1980), 121-153. · Zbl 0425.32009
[3] A. CUMENGE, Extension holomorphe dans des classes de Hardy, Thèse, Université Paul Sabatier de Toulouse, 1980.
[4] S.V. DAUTOV, G.M. HENKIN, Zeros of holomorphic functions of finite order and weighted estimates for solutions of the \(ATT\)-equation (Russian), Math. Sb., 107 (1979), 163-174. · Zbl 0392.32001
[5] G.M. HENKIN, Integral representation of a function in a strictly pseudo-convex domain and applications to the \(ATT\)-problem (Russian), Mat. Sb., 82 (1970), 300-308. · Zbl 0216.10402
[6] G.M. HENKIN, Solutions with bounds of the equations of H. lewy and Poincaré-Lelong. Construction of functions of the Nevanlinna class with given zeros in a strictly pseudoconvex domain, Soviet Math. Dokl., 16 (1976), 3-13.
[7] G.M. HENKIN, The lewy equation and analysis on pseudoconvex manifolds, Russian Math. Surveys, 32 (1977), 59-130. · Zbl 0382.35038
[8] E. RAMIREZ DE ARELLANO, Ein divisionsproblem und randintegraldarstellungen in der komplexen analysis, Math. Ann., 184 (1970), 172-187. · Zbl 0189.09702
[9] H. SKODA, Valeurs au bord pour LES solutions de l’opérateur \(d"\) et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, 104 (1976), 225-299. · Zbl 0351.31007
[10] H. SKODA \(, d"\)-cohomologie à croissance lente dans cn, Ann. Scient. Ec. Norm. Sup., 4 (1971), 97-120. · Zbl 0211.40402
[11] N. ØVRELID, Integral representation formulas and lp-estimates for the \(ATT\)-equation, Math. Scand., 29 (1971), 137-160. · Zbl 0227.35069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.